# SDR REXA2022021000219

- Difficulty date: December 16, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SIDE SEAT TRACK AT STGR 15R BETWEEN FS 661.00+19 AND FS 677.00 IS
CORRODED.                                                        "
"FABRICATED SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01. REMOVED &
REPLACED SEAT TRACK WITH NEWLY FABRICATED SEAT TRACK IAW CRJ 900     
AMM 53-00-49-000/400-801-A19.
